# SDR HAL9663

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 514 - SMOKE IN COCKPIT AND CABIN.  FOUND RT A/C PACK TEMP CONTROL ON FULL HOT POSITION.  SELECTED FULL COLD POSITION, RAN PACKS.  OPS CHECK NORMAL.  NO SMOKE NOTED.  (VAPOR)
